# SDR 2009FA0000313

- Difficulty date: April 17, 2009
- Submitted: April 19, 2009
- Operation: General aviation
- Aircraft: N116TV
- Make and model: Bell 206L-3
- Aircraft serial: 51199
- Aircraft time: 6,700 hours, 8,135 cycles
- Engine: Allsn 250C30
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 752501
- Part serial: AV1804631
- Condition: Failed
- Location: Hydraulic System
- Part time: 6,700 hours, 8,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H, A

## Discrepancy

LOSS OF HYDR POWER WHILE IN FLIGHT. ALSO ROTOR TACH WENT TO ZERO. LOW ROTOR CAUTION LIGHT CAME ON AND HORN SOUNDED.
